# SDR SWAA2023062952120

- Difficulty date: May 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL IS CRACKED AT B.S. 303; LBL 55; WL 207<[01] REMOVED FWD ENTRY DOOR MOP SILL IS CRACKED AT B.S. 277 - 360; LBL 55; WL 207;[02] RECEIVED FROM TOOL ROOM NEW FED MOPSILL P/N 141A8112-1. LOCATED; DRILLED AND COUNTERSUNK NEW FED MOPSILL IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND BOEING DWG.# 141A8110.;[03] VERIFIED CORRECTIVE ACTION 1-2 OK TO INSTALL NEW FED MOPSILL GIVEN;[04] INSTALLED NEW FED MOPSILL FROM BS270 - BS360; LBL55; WL 207 IAW SRM 51-40-02-0G-0 AND BOEING DWG3 141A8110.;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
